# SDR SWAA2024051573742

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT.  REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; BAC 5975; SOPM 20-43-03 AND SOPM 20-41-02. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1; BAC 5975; SOPM 20-43-03 AND SOPM 20-41-02. SEE INDIVIDUAL SIGNOFF BELOW. TASK COMPLETED
